# SDR CA120503001

- Difficulty date: May 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 3,188 hours
- Engine: Cont IO550F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 2421 · AC Generator-Alternator
- Part: Shaft
- Condition: Bent
- Location: Alternator
- Component: Alternator, Kelly
- Component part number: DOFF10300BR
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INTERNAL, 500 HR INSPECTION OF THE ALTERNATOR THE MAIN SHAFT WAS FOUND TO BE BENT AND THE CASE HALF HAD A SMALL CRACK.  ALTERNATOR WAS R & R WITH AN O/H SPARE.
